# SDR SIMA20201220005

- Difficulty date: December 20, 2020
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKS AROUND 2 RIVETS AT FRAME 75 BETWEEN STGR 01R-02R.  C/A: ACCOMPLISHED PERMANENT REPAIR ON FUSELAGE SKIN CRACKS AT FRAME 75 BETWEEN STRINGERS 01R-02R, IAW EMB 145 SRM 53-31-01RE FIGURE 219 SHEET 2.
